Advertisement

Formules integrales pour les formes differentielles sur ℂn, II

  • Guy Roos
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 670)

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Bibliographie

  1. [1]
    BOCHNER S., Analytic and meromorphic continuation by means of Green’s formula, Ann. Math., 44, 652–673 (1943).MathSciNetCrossRefzbMATHGoogle Scholar
  2. [2]
    KOPPELMAN W., The Cauchy integral for differential forms, Bull. Amer. Math. Soc., 73, 554–556 (1967).MathSciNetCrossRefzbMATHGoogle Scholar
  3. [3]
    NORGUET F., Problèmes sur les formes différentielles et les courants, Ann. Inst. Fourier, 11 (1960), 1–88.MathSciNetCrossRefzbMATHGoogle Scholar
  4. [4]
    DE RHAM G., Variétés différentiables, Hermann, Paris, 1960.zbMATHGoogle Scholar
  5. [5]
    SCHWARTZ L., Théorie des distributions, Hermann, Paris, 1966.zbMATHGoogle Scholar
  6. [6]
    ANDREOTTI A., NORGUET F., Problème de Levi et convexité holomorphe pour les classes de cohomologie, Ann. Sc. Norm. Sup. Pisa, 20, 197–241 (1966).MathSciNetzbMATHGoogle Scholar
  7. [7]
    HENKIN G.M., Integral’noe predstavlenie funkcij, golomorfnyh v strogo psevdovypuklyh oblastijah i nekotorye priloženija, Matem. Sbornik, 78 (120), 611–632 (1969).MathSciNetGoogle Scholar
  8. [8]
    KOPPELMAN W., The Cauchy integral for functions of several complex variables, Bull. Amer. Math. Soc., 73, 373–377 (1967).MathSciNetCrossRefzbMATHGoogle Scholar
  9. [9]
    LERAY J., Le calcul différentiel et intégral sur une variété analytique complexe (Problème de Cauchy III), Bull. Soc. Math. France, 87, 81–180 (1959).MathSciNetzbMATHGoogle Scholar
  10. [10]
    LIEB I., Die Cauchy-Riemannschen Differentialgleichungen auf streng pseudokonvexen Gebieten, I. Beschränkte Lösungen, Math. Ann., 190, 6–44 (1970).MathSciNetCrossRefzbMATHGoogle Scholar
  11. [11]
    HENKIN G.M., Intogral'noe predstavlenie funkcij v strogo psevdovypuklyh oblastijah i priloženija k \(\overline \partial \)-zadače, Matem. Sbornik, 82 (124), 300–308 (1970).MathSciNetGoogle Scholar
  12. [12]
    ØVRELID N., Integral representation formulas and Lp-estimates for the \(\overline \partial \)-equation, Math. Scand., 29, 137–160 (1971).MathSciNetzbMATHGoogle Scholar
  13. [13]
    RAMIREZ DE A. E., Ein Divisionsproblem und Randintegraldarstellungen in der komplexen Analysis, Math. Ann., 184, 172–187 (1970).MathSciNetCrossRefzbMATHGoogle Scholar
  14. [14]
    FEDERER H., Geometric Measure Theory, Springer-Verlag, Berlin-Heidelberg-New-York, 1969.zbMATHGoogle Scholar
  15. [15]
    KERZMAN N., Hölder and Lp-estimates for solutions of \(\overline \partial u\)=f in strongly pseudoconvex domains, Comm. Pure Appl. Math., 24, 301–379 (1971).MathSciNetCrossRefzbMATHGoogle Scholar
  16. [16]
    LIEB I., Die Cauchy-Riemannschen Differentialgleichungen auf streng pseudokonvexen Gebieten, II. Stetige Randwerte, Math. Ann., 199, 241–256 (1972).MathSciNetCrossRefGoogle Scholar
  17. [17]
    ØVRELID N., Integral representation formulae for differential forms, and solutions of the \(\overline \partial \)-equation, Fonctions analytiques de plusieurs variables et analyse complexe, Gauthier-Villars et Editions du C.N.R.S., Paris, 180–195 (1974).Google Scholar
  18. [18]
    RANGE R.M., SIU Y.T., Uniform estimates for the \(\overline \partial \)-equation on domains with piecewise smooth pseudoconvex boundaries, Math. Ann., 206, 325–354 (1973).MathSciNetCrossRefzbMATHGoogle Scholar
  19. [19]
    ROOS G., Cocycles de noyaux de Martinelli, p. 378 à 382 de ce volume.Google Scholar
  20. [20]
    STOLL W., Value distributions of holomorphic maps into compact complex manifolds, Lecture Notes in Mathematics, no135 (1970).Google Scholar
  21. [21]
    HUA L.K., Harmonic analysis of functions of several complex variables in the classical domains, Translations of Mathematical Monographs, vol.6, American Mathematical Society, Providence, Rhode Island, 1963.Google Scholar
  22. I.
    ROOS G., Formules intégrales pour les formes différentielles sur ℂn, I, Ann. Sc. Norm. Sup. Pisa, 26, 171–179 (1972).zbMATHGoogle Scholar

Copyright information

© Springer-Verlag 1978

Authors and Affiliations

  • Guy Roos

There are no affiliations available

Personalised recommendations